# SDR CALA2025121912261

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 5,716 hours, 2,066 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 476288
- Part serial: L21629285
- Condition: Damaged
- Location: Zone 200
- Part time: 3,942 hours, 1,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK  FIRE EXTINGUISHER PRESSURE GAUGE BROKEN OFF.   REMOVED DAMAGE HALON FIRE EXTINGUISHER FROM ACFT, RELOCATED FORWARD HALON FIRE EXTINGUISHER TO FLIGHT DECK. WATER EXTINGUISHER REMAINS IN FWD GALLEY.   HALON EXTINGUISHER IN FWD GALLEY COVERED, INOPERATIVE STICKER PLACED ON MISSING EXSTINGUISHER BRACKET.  REMOVED FROM ACFT.  REPLACED THE FIRE EXTENGUISHER IN FLT DECK  IAW AMM 26-24-41-400-801A.
